Go to content
UR Home

The asymptotic distribution of the unconditional quantile estimator under dependence

Oberhofer, Walter and Haupt, Harald (2005) The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters 73 (3), pp. 243-250.

Full text not available from this repository.

at publisher (via DOI)


This paper studies the asymptotic behaviour of the unconditional quantile estimator for dependent random variables. Our proof is based on results from convex stochastic optimization and a mixing process which is specific to quantile estimation and requires only a small part of the σ-algebra generated by the random variable under consideration. The joint asymptotic distribution of several quantiles is given.

Export bibliographical data

Item type:Article
Date:July 2005
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie > Lehrstuhl für Ökonometrie (Prof. Dr. Rolf Tschernig)
Identification Number:
Keywords:Parametric quantile estimator; Mixing; Convex stochastic optimization
Dewey Decimal Classification:300 Social sciences > 330 Economics
Created at the University of Regensburg:Unknown
Item ID:5147
Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons